Stebbins, J.L.. "Characterization of the Set of Limit Points of the Zeros of Annular Functions.." Journal für die reine und angewandte Mathematik 246 (1971): 202-204. <http://eudml.org/doc/151087>.
@article{Stebbins1971, author = {Stebbins, J.L.}, journal = {Journal für die reine und angewandte Mathematik}, pages = {202-204}, title = {Characterization of the Set of Limit Points of the Zeros of Annular Functions.}, url = {http://eudml.org/doc/151087}, volume = {246}, year = {1971}, }
TY - JOUR AU - Stebbins, J.L. TI - Characterization of the Set of Limit Points of the Zeros of Annular Functions. JO - Journal für die reine und angewandte Mathematik PY - 1971 VL - 246 SP - 202 EP - 204 UR - http://eudml.org/doc/151087 ER -